# SDR DALA2021042002297

- Difficulty date: April 16, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 92,748 hours, 42,073 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 660 STATION 1640 R/H SIDE LOWER I/B FASTENER HOLE COMMON TO THE INTERCOSTAL TEE CLIP HAS A CRACK INDICATION AT THE 3 OCLOCK POSITION (AFT LOOKING FORWARD. CORRECTIVE ACTION:ACCOMPLISHED REPAIR OF R/H 1640 IAW DELTA ER/A 590874-14AD REV. ORIGINAL. (1783780)
